# SDR ASAA2018080225622

- Difficulty date: July 30, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 43,671 hours, 12,998 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 089817229T
- Condition: Failed
- Location: Rt Wing
- Part time: 45 hours, 22 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 FWD LOW PRESSURE LIGHTS ILLUMINATED WITH PUMP SWITCH ON (FUEL). GROUNDED - YES. REMOVED AND REPLACED THE NR 2 FUEL TANK FWD BOOST PUMP MOTOR IMPELLER ASSY REF AMM 28-22-41-000-801 AND 28-22-41-400-801, NR 2 FWD BOOST PUMP OPERATIONAL TEST PASS REF AMM 28-22-41-710-801.
